Mexican Doctor Reports Serious Allergic Reaction After Receiving Pfizer Covid Vaccine

New Delhi: A 32-year-old female doctor has suffered a serious allergic reaction after receiving the Pfizer-BioNTech COVID-19 vaccine.  The doctor experienced seizures, difficulty breathing, and a skin rash, after which she was admitted to the intensive care unit of a public hospital in the northern state of Nuevo Leon.  In a statement, the Health Ministry said that the initial diagnosis is encephalomyelitis, an inflammation of the brain and spinal cord.

NOTE: such an inflammatory reaction of the brain and spinal cord is not reported in the so-called clinical trials. This case should be carefully watched, as this doctor could die. His symptoms included seizures and difficulty breathing. Meanwhile, according to Reuters a high percentage of Argentinian recipients of the Russian vaccine are reporting encephalitic symptoms such as headache and fever.

Health care worker in E. Oregon hospitalized for allergic reaction to COVID-19 vaccine

NOTE: to be hospitalized indicates a severe, life threatening reaction. So, despite the double-talk this is a serious issue indicating the ultimate danger of this inoculation
An employee at Wallowa Memorial Hospital had an anaphylactic reaction to the Moderna vaccine.

A health care worker was hospitalized in Eastern Oregon after having a severe allergic reaction to the Moderna COVID-19 vaccine.

On Thursday, the Oregon Health Authority (OHA) reported that an employee at Wallowa Memorial Hospital who received the first dose of the vaccine this week had an anaphylactic reaction.

Health officials are closely monitoring this case as the employee recovers in the hospital, OHA said in a press release.

According to the Centers for Disease Control and Prevention (CDC), severe allergic reactions to the COVID-19 vaccine are rare. An allergic reaction is considered severe when a person needs to be treated with epinephrine or EpiPen, or if they must go to the hospital.

Dr. Paul Cieslak with OHA’s Oregon Immunization Program agrees that severe reactions for either vaccine appear highly uncommon.

In an interview with KGW, he said clinical trials for the Pfizer and Moderna vaccines had about 43,000 and 30,000 participants, respectively, with no severe reactions.

“Now we are getting some reports of it, and it’s something we’re paying attention to, but the risk appear to be very low,” Cieslak said.

This is the first severe reaction to the vaccine OHA has reported publicly in Oregon. As of Dec. 30, Oregonians 38,696 had received the first dose of either the Pfizer or Moderna vaccines, according to OHA figures.

The COVID-19 vaccines may cause mild to moderate side effects in some people, including pain and swelling on the arm, and sometimes fever, chills, tiredness and headache.

“These are normal signs that your body is building an immune response against the virus, and while they may affect your ability to do daily activities, they should go away in a few days,” the press release stated.

Anyone who’s had an immediate allergic reaction, severe or not, to a vaccine or injectable therapy for any disease should ask their health care provider if they should get a COVID-19 vaccine.

Cieslak said it will take some time to figure out what might be causing a severe reaction in a handful of vaccine recipients.

OHA said it will “continue to track adverse events related to the COVID-19 vaccines through the Vaccine Adverse Event Reporting System, which the CDC co-manages with the U.S. Food and Drug Administration.”

The reporting system analyzes reports of adverse events after a person has received a vaccination. Anyone can report an adverse event to VAERS.

Health care professionals are required to report certain adverse events and vaccine manufacturers are required to report all adverse events that come to their attention.

***

People are fed all manner of nonsense. “The vaccines are safe and effective, don’t worry. But they still have side effects.” What kind of gibberish is this? This blog will report the toxicity, including the deaths, as this arises.

Sources:

https://www.livemint.com/news/world/arg-reports-adverse-reaction-to-sputnik-v-doc-gets-side-effects-from-pfizer-jab-11609633103810.html

https://www.india.com/news/world/pfizer-coronavirus-vaccine-allergic-reaction-pfizer-vaccine-side-effects-doctor-admitted-to-icu-after-receiving-pfizer-covid-19-vaccine-4305161/

covid-19-vaccines-safe-that-doesnt-mean-no-side-effect